# SDR AALA20121230018

- Difficulty date: December 27, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 47,315 hours, 6,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR EMERGENCY LIGHT LENS WORN.  REPLACED LENS FOR RIGHT NUMBER 4 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
